|Fatigue, Sore feet and generic Truvada
Mar 11, 2011
Hi Robert, I started treatment 7 months ago, on Truvada and efevirans. 3 months in treatment was already undetectable after being on 240 CD and 90000 VL. For this month I have taken the Truvada generic (emtricitabine)with efevirans. I am 24, male and generally leaving healthy. Recently I have joint pains on my hands and feet as well as sore feet (feet and hands becoming heavy, pale and burning)and my thighs are developing some itchy reddish rash but not major. I have my next Doctor appointment on he 15th March. Could this be signs of treatment resistance (Only missed my meds 3 times. Please respond as I cannot take the tiredness any more
Response from Dr. Frascino
Your symptoms are not signs of treatment resistance. Your HIV specialist will take a more detailed history, perform a physical examination and obtain the appropriate laboratory studies to determine what's going on. You may be experiencing some drug side effects or developing neuropathy symptoms. Regarding the fatigue, there are many potential causes. Check out the information in the archives of this forum. We have a chapter devoted to causes of HIV-associated fatigue.
Painful feet (PERIPHERAL NEUROPATHY, 2011)
Side effects of celibacy
- Swollen Glands After Anal Sex Without Condom Does It Mean I Have HIV
- List Of Sexually Transmitted Infections Does Doxycycline Monohydrate Treat
- Can You Get Hiv From Giving Oral To A Girl?
- Can You Get Hiv From Someone Undetectable?
- Hiv Transmission From Hand Job
- How High Is The Risk Of Hiv From Precum?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.